I started a new type of medication (compounded) on Friday morning. My pain levels slowly rose all day Friday, which wasn't a big deal, but all of a sudden I had to potty about
5 times an hour. Then it went up to 9 times an hour by Friday night! I had other symptoms as well, urgency and burning.
Well, I connected the dots in my head, at least, I thought it must be something to do with the medication. I felt sure I had a bladder infection, was having a fever on and off, so I came right to the ER. They admitted me due to some 'off' results on my original urine culture, so they had to send it out for more testing and it won't be back until Sunday AM (for us US folks).
My doctor happens to be on a DWB (I think) trip to Africa, but one of his colleagues will be in to see me in the AM.
*Sigh* The good thing about
this is that I feel that I've established a relationship with the ER at this particular hospital, I have never been to the ER here, it is quite a distance from home, but it is the same hospital that my main team members are affiliated with.
So thoughts, prayers, vibes, whatever you send, would be appreciated.
I'm sorry if this doesn't make a ton of sense - it's 3:10 AM and I've been on RTC IV dilaudid for 12 hours... as far as any hospital I've ever been to, this one is the best at understanding that CP patients need a more aggressive approach to treating acute pain attacks. They're only giving me a small amount of dilaudid (2 mg every four hours, followed by an additional 1/2 mg an hour later), but they are layering it with other meds (including Toradol, my favorite medication ever) and also actually had my ER med on the floor.
Wishing you all pleasant and pain-free Sundays.
Post Edited By Moderator (nvrthesame98) : 1/18/2015 1:21:59 AM (GMT-7)